JournalszaaVol. 14, No. 3pp. 593–622

A Fully Discrete Galerkin Method for Integral and Pseudo differential Equations on Closed Curves

  • O. Kelle

    Tartu University, Estonia
  • Gennadi Vainikko

    Tartu University, Estonia
A Fully Discrete Galerkin Method for Integral and Pseudo differential Equations on Closed Curves cover
Download PDF

Abstract

We propose a cheep fully discrete version of the trigonometric Galerkin method of optimal accuracy order for integral and pseudodifferential equations on closed curves. A practical implementation of the method leads to a band system of linear algebraic equations. The error analysis is based on a thorough study of related integral operators in Sobolev spaces of periodic functions.

Cite this article

O. Kelle, Gennadi Vainikko, A Fully Discrete Galerkin Method for Integral and Pseudo differential Equations on Closed Curves. Z. Anal. Anwend. 14 (1995), no. 3, pp. 593–622

DOI 10.4171/ZAA/641